×

Found 1,466 Documents (Results 1–100)

100
MathJax

Codimension growth for weak polynomial identities, and non-integrality of the PI exponent. (English) Zbl 07445614

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 227-268 (2021).
MSC:  16R10 16P90 16S30
PDF BibTeX XML Cite
Full Text: DOI

Mathematical modeling of investments in an imperfect capital market. (English. Russian original) Zbl 1470.91250

Proc. Steklov Inst. Math. 313, Suppl. 1, S175-S184 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 25, No. 4, 265-274 (2019).
MSC:  91G10 90C05
PDF BibTeX XML Cite
Full Text: DOI

On tame strongly simply connected algebras. (English) Zbl 07370309

Assem, Ibrahim (ed.) et al., Advances in representation theory of algebras, ARTA VII. Conference in honor of José Antonio de la Peña’s 60th birthday, Instituto de Matemáticas, Universidad Nacional Autónoma de Mexico City, Mexico, September 24–28, 2018. Providence, RI: American Mathematical Society (AMS); Montreal: Centre de Recherches Mathématiques (CRM). Contemp. Math. 761, 117-129 (2021).
MSC:  16G60 16G20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Rings with polynomial identities and finite dimensional representations of algebras. (English) Zbl 1471.16001

Colloquium Publications. American Mathematical Society 66. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5174-5/hbk; 978-1-4704-5695-5/ebook). xii, 630 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference